# SDR CHIA2020022074380

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 76,448 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 107S110125
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE NIGHT'S RAMP INSPECTION, FOUND INTERGRANULAR CORROSION ON THE STATION 410 R/H SUPPORT FITTING.
